# SDR DALA1125059856

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,092 hours, 77,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 21 HAS CORROSION SPOTS ON TOP SKIN SIDE FROM FWD END TO AFT END OF PANEL FLOOR PANEL HAS 100 PERCENT  MAT LOSS, OUT OF LIMITS IAW SRM 53-01 FIG 1.  FABBED NEW SKIN.032" 7075-T6 AND NEW HAT CHANNEL P/N S2912282.  INSTALLED NEW SKIN AND HATS IAW ERA 490850-14.
